MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TURIS; WA22707S

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TURIS; WA22707S
Model Number WA22707S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is still on-going.Should additional information be received, a supplemental report will be provided.
 
Event or Problem Description
The customer reported that an olympus hf resection electrode broke when used during a procedure.The customer confirmed that no further information was available concerning this event.However, there was no patient harm reported as a result of this event.
 
Event or Problem Description
Additional information was received from the initial reporter confirming an event date of (b)(6) 2024.The initial reporter went on to note that the procedure had not yet commenced as the loops broke during preparation.Reportedly, the intended procedure was confirmed completed without patient harm or delay.
 
Additional Manufacturer Narrative
This report is being submitted to capture additional event/patient information provided from the initial reporter.That information is documented in section b.Should additional information be received, another supplemental report will be provided.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: d8, h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over two (6) months since the subject device was manufactured.The device was not returned to olympus for inspection, and the customer's complaint/reportable malfunction was not confirmed.Based on the investigation results, electrode was broken, could not be identified.Injuries or damage to health are not reported.Complaint not confirmed, wrong handling by preparation on pre the procedure.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: ¿not applicable¿ olympus will continue to monitor the field performance for this device.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TURIS
Common Device Name
WA22707S
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20522587
Report Number9610773-2024-02572
Device Sequence Number13037731
Product Code FAS
UDI-Device Identifier14042761085363
UDI-Public14042761085363
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22707S
Device Lot Number1000148178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2024
Supplement Date Received by Manufacturer10/30/2024
11/28/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date10/30/2024
12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown